# SDR CALA2019052000806

- Difficulty date: May 20, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N77295
- Make and model: Boeing 737824
- Aircraft serial: 34001
- Aircraft time: 44,209 hours, 15,542 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Obstructed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

A-C RTFL, WITH GEAR SELECTED TO RETRACT THE RED AND GREEN INDICATION LIGHTS CAME ON. CREW SAID THE GEAR NEVER RETRACTED. CLEANED DEBRIS CAUSING S1060 DOOR SWITCH TO CAUSING SWITCH TO NOT WORK. JACKED A/C AND CYCLES GEAR MANY TIMES. NO FAULTS. A/C RETURNED TO NORMAL
